# SDR HXS2004F2004A

- Difficulty date: July 5, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N57958
- Make and model: Snias AS350B
- Aircraft serial: 1512
- Engine: Tmeca ARRIEL1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 0292005060
- Condition: Fod
- Location: Engine
- Part time: 3,952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS FOUND TO HAVE INGESTED A ROCK THROUGH THE INTAKE AND DAMAGED TO INLET COMPRESSOR.  FOD DAMAGE.  THIS ENGINE IS TO BE SENT FOR EVALUATION AND REPAIR.
